Rothe's Method and Weak Solutions of Perturbed Evolution Equations in Reflexive Banach Spaces.
Mathematische Annalen, Tome 219 (1976), pp. 159-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__219_182765,
author = {A.G. Kartsatos and W.R. Zigler},
title = {Rothe's {Method} and {Weak} {Solutions} of {Perturbed} {Evolution} {Equations} in {Reflexive} {Banach} {Spaces.}},
journal = {Mathematische Annalen},
pages = {159--166},
year = {1976},
volume = {219},
zbl = {0352.34050},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__219_182765/}
}
TY - JOUR AU - A.G. Kartsatos AU - W.R. Zigler TI - Rothe's Method and Weak Solutions of Perturbed Evolution Equations in Reflexive Banach Spaces. JO - Mathematische Annalen PY - 1976 SP - 159 EP - 166 VL - 219 UR - http://geodesic.mathdoc.fr/item/MAN_1976__219_182765/ ID - MAN_1976__219_182765 ER -
A.G. Kartsatos; W.R. Zigler. Rothe's Method and Weak Solutions of Perturbed Evolution Equations in Reflexive Banach Spaces.. Mathematische Annalen, Tome 219 (1976), pp. 159-166. http://geodesic.mathdoc.fr/item/MAN_1976__219_182765/